# SDR MASA2018091511373

- Difficulty date: September 15, 2018
- Submitted: September 15, 2018
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 15030
- Aircraft time: 32,892 hours, 27,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

5 OVERHEAD CEILING EMERGENCY FLOOD LIGHTS INOPERATIVE. CHARGED BATTERIES.
